What is paracetamol 500 mg used for?

What is paracetamol 500 mg used for?

Paracetamol is a common painkiller used to treat aches and pain. It can also be used to reduce a high temperature. It’s available combined with other painkillers and anti-sickness medicines. It’s also an ingredient in a wide range of cold and flu remedies.

How many paracetamol 650 Can I take a day?

The usual dose for adults is 1 to 2 tablets every four hours if necessary, but should not exceed 4000 mg per day.

How many times can I take Tempra?

Administer the following single dose orally, every 4–6 hours, with a 24-hour maximum of 5 doses. *Weight-based dosing is more specific and preferable.

Can I take 1 gram of paracetamol?

The maximum amount of paracetamol for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Taking more paracetamol could cause damage to your liver. If you drink more than three alcoholic beverages per day, talk to your doctor before taking paracetamol and never use more than 2 grams (2000 mg) per day.

How much paracetamol is in a 500mg tablet?

Each tablet contains 500 mg paracetamol. For the full list of excipients, see section 6.1.

What happens if you take 4 paracetamol by mistake?

Taking 1 or 2 extra tablets by accident is unlikely to be harmful, as long as you do not take more than 8 tablets in 24 hours. Wait at least 24 hours before taking any more paracetamol.

Can I take paracetamol 650 without fever?

Paracetamol 650 MG Tablet is the most widely used over-the-counter (OTC) medication. It is used for the treatment of fever. It also provides relief from headache, toothache, backache, nerve pain, musculoskeletal pain, etc. associated with/without fever.

Can you take Tempra on an empty stomach?

Tempra Syrup is given orally preferably at a fixed time every day. Though this medicine can be taken before or after food, it is best given after food as it can irritate the inner lining of an empty stomach.

Can I give Tempra without food?

Take with or without food. Measure liquid doses carefully. Use the measuring device that comes with Tempra 1 (acetaminophen drops).